MathSciNet Relay Station
MathSciNet bibliographic data
MR1390974 (97i:34020) 34A45 (34A50 65L70)
Coomes, Brian A. Shadowing orbits of ordinary differential equations on invariant submanifolds. Trans. Amer. Math. Soc. 349 (1997), no. 1, 203–216.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement